MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY
Model Number 45031
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an angiojet solent omni catheter.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually examined for damage or any irregularities.The shaft showed no damage.Functional testing was completed per device preparation.The pump was inserted into the ultra drive unit console.The pump and device primed and ran as designed for 120 seconds in the thrombectomy mode.The devices pressure was within the normal range.The device functioned as design with no abnormalities noticed.An aspiration test was performed by inserting the devices tip into a 100cc beaker.The device was activated, and the device removed fluid as designed.No leaks were noticed during functional analysis.Inspection of the remainder of the device damage, revealed no damage or irregularities.
 
Event or Problem Description
It was reported that loss of aspiration occurred.An angiojet solent omni catheter was used in a thrombectomy procedure.During the procedure, it was noted that the catheter would not perform thrombectomy and aspiration was lost while the device continue to pump saline.No patient complications were reported.

Brand Name
ANGIOJET SOLENT OMNI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11829328
Report Number2134265-2021-05899
Device Sequence Number4015590
Product Code KRA
UDI-Device Identifier08714729889663
UDI-Public08714729889663
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/29/2022
Device Model Number45031
Device Catalogue Number45031
Device Lot Number0026839292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1